# SDR 06FDEA2808

- Difficulty date: August 3, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 37,827 hours, 8,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR CUTOUT AFT LOWER SKIN REPAIR DOUBLER EDGE FOUND DAMAGED.  REPAIR DOUBLER REMOVED AND REPLACED PER SRM 51-33-01 VOLUME II.  NEW REPAIR DOUBLER FABRICATED PER SRM 53-50-00   FIGURE 6   VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
